MathSciNet Relay Station
MathSciNet bibliographic data
MR2571191 34A08 (26A33 34B15)
Agarwal, Ravi P.; Benchohra, Mouffak; Seba, Djamila On the application of measure of noncompactness to the existence of solutions for fractional differential equations. Results Math. 55 (2009), no. 3-4, 221–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement